# SDR IPXA2016041802316

- Difficulty date: March 25, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB FLOOR FITTING HAS CORROSION ALONG UPPER EDGES.  ACCOMPLISHED BLEND REPAIR ON RCB FLOOR FITTING BS 488 X=27.5 IAW 011-5310-01-A6203, REV I/R AND EO MD11-5340-60492-A.
